MAUDE Adverse Event Report: STRYKER SPINE-US 8.5X50 POLYAXIAL SCREW; THORACOLUMOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US 8.5X50 POLYAXIAL SCREW; THORACOLUMOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 482618550
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A health professional reported that the tulip of a xia 3 serrato polyaxial screw disengaged intra-operatively.The procedure was completed successfully with a 10 minute surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Corrected data: d3, g1.Additional data: d9, h3.H6.Coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
8.5X50 POLYAXIAL SCREW
Common Device Name
THORACOLUMOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas VA 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24455764
Report Number0009617544-2026-00023
Device Sequence Number21237723
Product Code NKB
UDI-Device Identifier07613327352344
UDI-Public(01)07613327352344(11)220426(10)C21359
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170496
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number482618550
Device Lot NumberC21359
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown